Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 9, NWS Jackson, MS

February 1, 2015Issaquena County, Sharkey County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 3:45 PM CST for Issaquena County, Sharkey County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 1, 2015, 3:45 PM CST (21:45 UTC)
Expired
Feb 1, 2015, 4:30 PM CST
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Issaquena County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 481 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
481 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS54 KJAN 012145
SVRJAN
MSC055-125-012230-
/O.NEW.KJAN.SV.W.0009.150201T2145Z-150201T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CST SUN FEB 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 430 PM CST

* AT 345 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  TRANSYLVANIA...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FITLER AROUND 355 PM CST.
  ONWARD AROUND 400 PM CST.
  VALLEY PARK AROUND 405 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3281 9116 3295 9072 3287 9072 3284 9076
      3282 9076 3281 9071 3275 9071 3276 9073
      3272 9074 3270 9070 3265 9073 3263 9069
      3259 9073 3257 9103 3261 9100 3264 9102
      3259 9113 3264 9115 3272 9105 3274 9115
TIME...MOT...LOC 2145Z 266DEG 47KT 3267 9118

HAIL...1.00IN
WIND...60MPH

$$

GRG
2 follow-up statements
798 
WWUS54 KJAN 012208
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST SUN FEB 1 2015

MSC055-125-012230-
/O.CON.KJAN.SV.W.0009.000000T0000Z-150201T2230Z/
SHARKEY MS-ISSAQUENA MS-
408 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ISSAQUENA AND SOUTHERN SHARKEY COUNTIES UNTIL 430 PM CST...

AT 408 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONWARD...AND
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL ISSAQUENA AND SOUTHERN SHARKEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3275 9096 3285 9090 3291 9073 3287 9072
      3284 9076 3282 9076 3281 9071 3275 9071
      3276 9073 3272 9074 3270 9070 3265 9073
      3263 9069 3259 9073 3257 9102 3258 9102
TIME...MOT...LOC 2208Z 266DEG 47KT 3270 9087

HAIL...1.00IN
WIND...60MPH

$$

GRG
991 
WWUS54 KJAN 012217
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CST SUN FEB 1 2015

MSC055-125-012230-
/O.CON.KJAN.SV.W.0009.000000T0000Z-150201T2230Z/
SHARKEY MS-ISSAQUENA MS-
417 PM CST SUN FEB 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ISSAQUENA AND SOUTH CENTRAL SHARKEY COUNTIES UNTIL 430 PM CST...

AT 417 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF VALLEY PARK...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN SHARKEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3280 9083 3284 9076 3282 9076 3281 9071
      3275 9071 3276 9073 3272 9074 3270 9070
      3265 9073 3263 9069 3262 9072 3259 9073
      3258 9090
TIME...MOT...LOC 2217Z 266DEG 44KT 3271 9075

HAIL...1.00IN
WIND...60MPH

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 12 minutes earlier.

Area forecast discussion, Feb 1, 3:33 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CST SUN FEB 1 2015

.DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT
THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED
FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY
WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING
COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF
60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND
EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY
APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH
THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE
SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR
STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA
THIS AFTERNOON THROUGH MID EVENING.

THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH
SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE
NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES
AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON
MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A
COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE
AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID
20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING
CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN
AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH
HIGHS IN THE 50S.

BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO
LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE
WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF
I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE
ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND
MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE
PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS
OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE
EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE
SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER
AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN
POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS
THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL
HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE
WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH
WARMING TEMPERATURES BY SUNDAY./15/

&&

.AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG
A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND
EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN
VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS
DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING.
MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT
AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE
BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME
NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  34  42  26 /  92  70   4   0
MERIDIAN      67  35  46  25 /  96  96   6   0
VICKSBURG     70  34  43  24 /  94  45   2   0
HATTIESBURG   70  38  50  26 /  98  98   4   0
NATCHEZ       69  33  42  26 /  90  58   2   0
GREENVILLE    66  32  40  26 /  98  21   2   0
GREENWOOD     66  31  40  24 /  98  34   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CST SUN FEB 1 2015

ARZ074-075-MSZ018-019-025>039-021915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND
NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
101 PM CST SUN FEB 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY
EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA.
A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL
TO PRODUCE WIND GUSTS UP TO 60 MPH.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Feb 1, 2:28 PM CST, 1 hour 17 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
      3308 9115 3303 9114 3302 9116 3299 9117
      3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172

GRG
Special weather statement, Feb 1, 2:48 PM CST, 57 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
      3259 9194 3263 9193 3264 9193 3265 9192
      3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192

GRG
Local storm report, Feb 1, 3:06 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     OAK RIDGE               32.62N 91.77W
02/01/2015                   MOREHOUSE          LA   TRAINED SPOTTER

            TREES DOWNED

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 4:14 PM CSTSevere Thunderstorm WarningJANYazoo46 min
Feb 1, 4:27 PM CSTSpecial Weather StatementJANAttala43 min
Feb 1, 4:34 PM CSTSpecial Weather StatementJANHinds, Warren46 min
Feb 1, 4:48 PM CSTSevere Thunderstorm WarningJANAdams57 min
Feb 1, 4:52 PM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren38 min
Feb 1, 4:58 PM CSTSevere Thunderstorm WarningJANMadison, Yazoo47 min
Feb 1, 5:17 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin43 min
Feb 1, 5:22 PM CSTSevere Thunderstorm WarningJANLeake38 min
Feb 1, 5:29 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson46 min
Feb 1, 5:47 PM CSTSevere Thunderstorm WarningJANNeshoba43 min
Feb 1, 5:54 PM CSTSevere Thunderstorm WarningJANRankin, Scott51 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.